# SDR FDEA201308131868

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 72,502 hours, 30,274 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC74391
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LT PANEL ALC7439-1 HAS APPROX. THREE INCH CRACK AT AFT CLOSING RIB BETWEEN THREE HOLES ALSO APPROX FOUR INCH CRACK ALONG STRINGER 1 AND 3 BETWEEN AFT CLOSING RIB AND XE 43.  REPAIRED IAW EA 8-5510-90823.
